# SDR O2GA2016010550701

- Difficulty date: January 1, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 9,236 hours, 6,667 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF AND GEAR RETRACTION, GEAR UNLOCK ANNUNCIATOR REMAINED ON, AS DID HYDRAULIC PRESSURE. IAW CHECKLIST CYCLED HYDRAULIC CONTROL CIRCUIT BREAKER.  BOTH ANNUNCIATORS WENT OUT AND GEAR EXTENDED NORMALLY. DIVERTED, AND LANDING WAS UNEVENTFUL. MAINTENANCE PERFORMED SYSTEM TEST TO INCLUDE MULTIPLE GEAR EXTENSION AND RETRACTION WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
